# SDR SWAA2022012632268

- Difficulty date: July 6, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 18,989 hours, 7,990 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #8 SLAT O/B END LOWER SKIN OF T/E WEDGE DELAMINATED. DELAM 3' X 2' 2 1/4 INCH FROM L/E 3 1/2' FROM T/E AND .300 FROM O/B END OF T/E WEDGE / C/W TIME LIMITED ACTION REF REPAIR-57EA-04007- PER ENGINEERING-REINSPECTION ARE REF INSP-57EA-04007 & PERMANENT REPAIR ACCOMPLSHED ON REPAIRE-57EA-04009AMT 20231
